# SDR FDEA201206282377

- Difficulty date: June 28, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 46,346 hours, 29,925 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651633925
- Condition: Corroded
- Location: Bs 970 S28-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 970, BETWEEN STRINGER 28 AND 29 LEFT.  CUT OUT SHEAR TIE IAW SRM 53-10-4 REV 103 FIG 15.  FABRICATED SHEAR TIE REPAIR IAW SRM 53-10-4 FIG 15. INSTALLED IAW SRM 51-30-2.
